DOI QR코드

DOI QR Code

Posner's First Theorem for *-ideals in Prime Rings with Involution

Ashraf, Mohammad;Siddeeque, Mohammad Aslam

  • Received : 2014.12.05
  • Accepted : 2016.03.11
  • Published : 2016.06.23

Abstract

Posner's first theorem states that if R is a prime ring of characteristic different from two, $d_1$ and $d_2$ are derivations on R such that the iterate $d_1d_2$ is also a derivation of R, then at least one of $d_1$, $d_2$ is zero. In the present paper we extend this result to *-prime rings of characteristic different from two.

Keywords

Rings with involution;derivation;*-prime ring and *-ideal

References

  1. M. Bresar, Centralizing mappings and derivations in prime rings, J. Algebra, 156(1993), 385-394. https://doi.org/10.1006/jabr.1993.1080
  2. I. N. Herstein, Rings with involution, The University of Chicago Press, Chicago, (1976).
  3. I. N. Herstein, A note on derivations, Canad. Math. Bull., 21(1978), 369-370. https://doi.org/10.4153/CMB-1978-065-x
  4. M. Mathieu, Posner's second theorem deduced from the first, Proc. Amer. Math. Soc., 114(1992), 601-602.
  5. L. Oukhtite, Posner's second theorem for jordan ideals in rings with involution, Expositiones Mathematicae, 29(2011), 415-419. https://doi.org/10.1016/j.exmath.2011.07.002
  6. L. Oukhtite and S. Salhi, On commutativity of *-prime rings, Glasnik Matematicki, 41(2006), no.1, 57-64. https://doi.org/10.3336/gm.41.1.05
  7. L. Oukhtite and S. Salhi, Derivations and commutativity of *-prime rings, Int. J. Contemp. Math. Sci., 1(9)(2006), 439-448.
  8. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8(1957), 1093-1100. https://doi.org/10.1090/S0002-9939-1957-0095863-0